Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Small red bumps on thighs, turning darker, hair growing out of them. How to get these removed?

Dear doctor, since i was 8 i started having small red dots and bumps on my thighs and after a couple of years the small red bumps turned a bit darker. I went to my doctor and he said that there s hair growing from under and you have to push them out or just not touch them but i want to get rid of them now because its so embarrassing having to go swimming and being the only girl with this problem. So is there anything i can do?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The treatment depends on the exact diagnosis and it cannot be made unless seen by the eyes.

As per your description it appears to be small haemangiomas if that it the case you can get rid of them by laser excision.

Do visit a dermatologist for the same.

Wish you good health.
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor